Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 79, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 14, 2015, 3:12 AM CST. It took effect at Nov 14, 2015, 10:00 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2015, 3:12 AM CST (09:12 UTC)
- In effect from
- Nov 14, 2015, 10:00 AM CST
- Expired
- Nov 15, 2015, 12:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
786 WHUS73 KGRB 140912 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 312 AM CST SAT NOV 14 2015 ...GUSTY SOUTHWEST WINDS EXPECTED TODAY AND TONIGHT... .LIGHT WESTERLY WINDS WILL VEER AROUND TO THE SOUTHWEST AND BECOME GUSTY AGAIN THIS MORNING AS HIGH PRESSURE TRACKS OFF TO THE EAST AND A TIGHT PRESSURE GRADIENT RETURNS TO THE WESTERN GREAT LAKES. SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED FROM LATE THIS MORNING THROUGH THIS EVENING FOR GUSTY WINDS AND BUILDING WAVES. A LOOSER PRESSURE GRADIENT WILL ALLOW WINDS TO SUBSIDE BELOW CRITERIA AFTER MIDNIGHT AND CONTINUE THROUGH THE REST OF THE WEEKEND. LMZ521-522-141715- /O.NEW.KGRB.SC.Y.0079.151114T1600Z-151115T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 312 AM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-141715- /O.NEW.KGRB.SC.Y.0079.151114T1600Z-151115T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 312 AM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
4 follow-up statements
031 WHUS73 KGRB 141615 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CST SAT NOV 14 2015 ...GUSTY SOUTHWEST WINDS EXPECTED TODAY AND TONIGHT... .SMALL CRAFT ADVISORY CONDITIONS TODAY WILL PERSIST THROUGH THIS EVENING FOR GUSTY WINDS AND BUILDING WAVES. WINDS WILL SUBSIDE AFTER MIDNIGHT. LMZ521-522-150015- /O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1015 AM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-150015- /O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1015 AM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
448 WHUS73 KGRB 142238 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 438 PM CST SAT NOV 14 2015 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED THROUGH LATE TONIGHT... .GUSTY WINDS AND HIGH WAVES WILL CONTINUE TO GENERATE SMALL CRAFT ADVISORY CONDITIONS THROUGH LATE TONIGHT. A LOOSER PRESSURE GRADIENT WILL ALLOW WINDS TO SUBSIDE BELOW CRITERIA AFTER MIDNIGHT AND CONTINUE THROUGH THE REST OF THE WEEKEND. LMZ521-522-150600- /O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 438 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-150600- /O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 438 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
295 WHUS73 KGRB 150312 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CST SAT NOV 14 2015 ...WINDS AND WAVES WILL SUBSIDE AFTER MIDNIGT... .GUSTY WINDS AND HIGH WAVES WILL CONTINUE TO GENERATE SMALL CRAFT ADVISORY CONDITIONS THROUGH LATE TONIGHT. A LOOSER PRESSURE GRADIENT WILL ALLOW WINDS TO SUBSIDE BELOW CRITERIA AFTER MIDNIGHT AND CONTINUE THROUGH THE REST OF THE WEEKEND. LMZ521-522-150600- /O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 912 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTHWEST 10 TO 15 KNOTS. * WAVES...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-150600- /O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 912 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTHWEST 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
424 WHUS73 KGRB 150558 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1158 PM CST SAT NOV 14 2015 ...WINDS AND WAVES HAVE SUBSIDED TONIGHT... .LIGHTER WINDS HAVE ALLOWED WAVES TO FALL BELOW SMALL CRAFT ADVISORY CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. LMZ521-522-150700- /O.EXP.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1158 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... LIGHTER WINDS HAVE ALLOWED WAVES TO FALL BELOW SMALL CRAFT ADVISORY CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ LMZ541>543-150700- /O.EXP.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1158 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... LIGHTER WINDS HAVE ALLOWED WAVES TO FALL BELOW SMALL CRAFT ADVISORY CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ KURIMSKI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 2:32 AM CST, 40 minutes earlier.
Area forecast discussion, Nov 14, 2:32 AM CST, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 232 AM CST SAT NOV 14 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 232 AM CST SAT NOV 14 2015 HIGH PRESSURE RIDGING CURRENTLY OVER THE WESTERN GREAT LAKES WILL TRACK EAST OF THE AREA TODAY...PUTTING THE REGION ON THE BACKSIDE OF THE HIGH WITH RETURN FLOW FROM THE SOUTHWEST. THIS WILL BRING WARMER AIR BACK OVER THE WESTERN GREAT LAKES...MAKING THE FORAY INTO BELOW NORMAL TEMPERATURES VERY SHORT LIVED. IR SATELLITE IMAGERY SHOWS A FAIRLY WELL ORGANIZED AREA OF CIRRUS CLOUDS ACROSS THE DAKOTAS STREAMING EAST TOWARDS THE WESTERN GREAT LAKES REGION. THESE CLOUDS ARE EXPECTED TO MARCH EAST THROUGH THE REGION DURING THE AFTERNOON HOURS...CREATING AN OPAQUE SHIELD OF HIGH CLOUDS DURING THE DAYTIME HOURS. AFTERNOON TEMPERATURES WILL REBOUND INTO THE MIDDLE TO UPPER 40S ACROSS NORTH CENTRAL WISCONSIN...WITH HIGHS AROUND 50 ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. ALTHOUGH THE CIRRUS CLOUDS WILL TRACK EAST OF THE AREA BY TONIGHT...MAKING FOR ANOTHER MOSTLY CLEAR NIGHT ACROSS THE REGION...CONTINUED SOUTHERLY FLOW WILL KEEP OVERNIGHT LOWS WARMER. LOWS TONIGHT ARE EXPECTED TO RANGE FROM THE LOWER 30S ACROSS NORTH CENTRAL WISCONSIN...WITH MIDDLE TO UPPER 30S ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. RELATIVELY QUIET WEATHER WILL CONTINUE THROUGH SUNDAY AS CONTINUED WARMING BRINGS AFTERNOON HIGHS INTO THE LOWER TO MIDDLE 50S ACROSS NORTH CENTRAL WISCONSIN...WITH HIGHS IN THE MIDDLE TO UPPER 50S ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 232 AM CST SAT NOV 14 2015 MEAN FLOW STILL TO BECOME HIGHLY-AMPLIFIED EARLY NEXT WEEK WITH UPR RDGS OVER THE ERN PACIFIC AND ERN CONUS...WITH A DEEP SLOW- MOVING UPR TROF OVER THE CNTRL CONUS. THIS UPR TROF WL BRING UNSETTLED WEATHER AND AT TIMES...WINDY CONDITIONS TO NE WI FOR MUCH OF THE UPCOMING WORK WEEK. THE ONLY GOOD NEWS IS THAT TEMPS WL BE WARM ENUF FOR MOST OF THE PCPN TO FALL AS RAIN. SOME OF THIS RAIN COULD BE LOCALLY HEAVY TUE/WED AS GULF MOISTURE TO BE ABUNDANT AHEAD OF A CDFNT AND THE APPROACHING UPR TROF. THERE ARE STILL SOME MODEL ISSUES TO SORT THRU NEXT WEEK...MAINLY WITH HOW FAST (WHEN) THIS SYSTEM TO FINALLY DEPART THE GREAT LAKES. CLOUDS ARE EXPECTED TO GRADUALLY INCREASE OVER NE WI SUNDAY NGT AS A LEAD SHORTWAVE TROF (AND EMBEDDED SHORTWAVE) GETS EJECTED NEWD FROM THE MAIN UPR TROF OVER THE WRN CONUS. BETTER FORCING TO STILL BE TO OUR SOUTH AND WEST...THUS PCPN CHCS PUSHING INTO WI OVRNGT LOOK RATHER LOW. MAY REMOVE POPS FROM ERN WI ALTOGETHER SINCE THE FORCING OVER THIS PART OF THE STATE MAY NOT BE ENUF TO ALLOW PCPN FROM DEVELOPING. TEMPS WL BE MUCH MORE MILD THAN PREVIOUS NGTS AS THE INCREASE IN CLOUDS AND BOUNDARY LAYER WINDS TO HELP HOLD READINGS UP. LOOK FOR MINS TO ONLY BE IN THE UPR 30S TO AROUND 40 DEGS NORTH...LWR TO MID 40S SOUTH. THIS LEAD SHORTWAVE TROF WL CONT TO LIFT N-NE THRU THE WRN GREAT LAKES TOWARD SW ONTARIO ON MON. COMBINATION OF LOW-LEVEL WAA AND MID-LEVEL FORCING SHOULD BRING A BAND OF LIGHT RAIN THRU THE RGN WITH THE HIGHER POPS OVER THE WRN HALF OF WI WHERE THE FORCING WL BE STRONGER. THERE IS A POTENTIAL THAT THE PCPN MAY NOT REACH ERN WI UNTIL THE AFTERNOON DEPENDING ON THE TRACK OF THE INDIVIDUAL SHRTWV. THICKER CLOUDS AND PCPN WL KNOCK TEMPS DOWN A BIT COMPARED TO SUNDAY...HOWEVER READINGS WL REMAIN ABOVE NORMAL WITH MOST LOCATIONS IN THE UPR 40S TO LWR 50S. THERE MAY BE A LULL IN THE PCPN FOR A TIME MON NGT AS THE INITIAL SHRTWV TROF LIFTS FARTHER INTO CANADA AND THE NEXT SURGE OF MOISTURE ASSOCIATED WITH THE DEEP UPR TROF TO STILL BE OVER THE CNTRL PLAINS/MID-MS VALLEY. THIS DOES NOT MEAN THAT MON NGT WL BE DRY AS A 40-50KT LOW-LVL JET WL CONT TO SEND GULF MOISTURE STREAMING NWD INTO WI. FCST SOUNDINGS DO INDICATE SOME DRIER AIR ALOFT...THUS EITHER VERY LIGHT RAIN OR DRIZZLE IS POSSIBLE THRU THE NGT SO KEPT CHC POPS IN THE FCST. MIN TEMPS TO GENERALLY END UP IN THE 40-45 DEG RANGE OVER THE ENTIRE FCST AREA. MODELS CONT TO INDICATE THAT THIS DEEP UPR TROF WL EXIT THE ROCKIES ON TUE AND CLOSE OFF INTO AN UPR LOW OVER THE SRN PLAINS. AS THIS OCCURS...A SFC LOW IS PROGGED TO STRENGTHEN AND LIFT NWD TOWARD THE MIDWEST BY 00Z WED. THE INTENSIFICATION OF THE SYSTEM AS A WHOLE WL INCREASE THE LOW-LVL JET INTO THE 50-60KT RANGE AND PULL ANOTHER SLUG OF GULF MOISTURE INTO WI ALONG WITH WINDY CONDITIONS. LIKELY POPS LOOK FINE RIGHT NOW...BUT CAN SEE AN UPTICK TO CATEGORICAL POPS WHEN WE GET CLOSER TO TUE. DESPITE ALL THE CLOUDS AND PCPN... MAX TEMPS SHOULD BE ABLE TO MAKE IT BACK INTO THE 50-55 DEG RANGE. POTENTIAL FOR LOCALLY HEAVY RAIN EXISTS TUE NGT AS THE STRONG SFC LOW MOVES N-NE INTO THE UPR MS VALLEY AND LIFTS A WRMFNT INTO WI. PW VALUES COULD SURPASS 1.25" WHICH WOULD BE 2-3 STANDARD DEVIATIONS ABOVE NORMAL. THE MAIN ISSUE FOR TUE NGT INTO WED IS THE EXACT TIMING OF BOTH THE SFC LOW AND THE TRAILING UPR LOW AS THE GEM IS ON THE FAST SIDE WHILE THE GFS IS ON THE SLOW SIDE. THESE MODELS HAVE HELD STEADFAST IN THEIR SOLUTIONS FOR SEVERAL RUNS NOW...THUS CONFIDENCE IN ANY ONE SOLUTION IS STILL LOW. MODEL DIFFERENCES ARE MAINLY DUE TO WHETHER UPSTREAM ENERGY WL BE STRONG ENUF TO KICK THE MAIN SYSTEM ALONG AT A FASTER CLIP OR NOT. TYPICALLY...SLOWER IS BETTER SO HAVE NOT TOTALLY DISCOUNTED THE GFS. HAVE LEANED THE FCST TOWARD THE ECMWF WHICH IS SLOWER THAN THE GEM...BUT FASTER THAN THE GFS. THIS SOLUTION WOULD KEEP PCPN IN THE FCST THRU WED AS THE UPR LOW WEAKENS A BIT AND MOVES THRU THE WRN GREAT LAKES. PCPN CHCS PERSIST WED NGT AS A CDFNT SWEEPS ACROSS THE AREA... ALTHO POPS MAY BE MORE IN THE CHC CATEGORY AS THE DEEPER MOISTURE TO BE PULLED NORTH AND EAST WITH THE DEPARTED SYSTEM. THE AFOREMENTIONED UPSTREAM KICKER (BROAD SHRTWV TROF) IS FCST TO REACH THE GREAT LAKES ON THU. EXACT LOCATION OF ANY PCPN STILL IN DOUBT DEPENDING ON HOW MUCH THIS NEXT SYSTEM DIGS INTO THE AREA. ONCE AGAIN...THE MODELS DIFFER ON THIS SITUATION WITH THE GEM MUCH STRONGER (MORE DIGGING) AND THE GFS IS MUCH WEAKER. HAVE LEANED TOWARD THE CONSENSUS SOLUTION WHICH KEEPS A CHC OF LIGHT RAIN IN THE FCST THRU THU. HAVE LOWERED MAX TEMPS A BIT ON THU AS CAA UNDERWAY. LOOK FOR READINGS TO BE ONLY SLIGHTLY ABOVE NORMAL WITH LWR 40S NORTH...MID TO UPR 40S SOUTH. MODEL UNCERTAINTY PERSISTS THRU THE END OF THE WORK WEEK AS THE MODELS ARE STRUGGLING WITH THE DEPTH OF THE BROAD UPR TROF OVER THE CNTRL CONUS. LOCATION OF A SFC HI...FRONTAL BOUNDARY...MID- LEVEL SHRTWVS ETC...ARE ALL IN DOUBT. ONLY CERTAINTY WOULD APPEAR TO BE TEMPS WHICH WL BE AT OR SLIGHTLY ABOVE NORMAL. ANY PCPN THAT MAY FALL WOULD EITHER BE A MIX OR LIGHT SNOW. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1052 PM CST FRI NOV 13 2015 MVFR/VFR STRATOCUMULUS WILL PULL OUT OF FAR NE WI NEAR THE BEGINNING OF THE TAF PERIOD...FOLLOWED BY SCT-BKN HIGH CLOUDS FOR THE REST OF THE PERIOD. SOME PATCHY MVFR/IFR FOG MAY DEVELOP WHERE A SNOW COVER EXISTS IN FAR NC WI...AS A RIDGE OF HIGH PRESSURE MOVES ACROSS. THIS RIDGE WILL SHIFT EAST ON SATURDAY... ALLOWING GUSTY SW WINDS TO DEVELOP BY LATE MORNING. SOME MARGINAL LLWS WILL DEVELOP SAT EVG...AS WSW WINDS INCREASE TO AROUND 35 KTS JUST OFF THE SFC. && .MARINE... ISSUED AT 232 AM CST SAT NOV 14 2015 LIGHT WESTERLY WINDS WILL VEER AROUND TO THE SOUTHWEST AND BECOME GUSTY AGAIN THIS MORNING AS HIGH PRESSURE TRACKS OFF TO THE EAST AND A TIGHT PRESSURE GRADIENT RETURNS TO THE WESTERN GREAT LAKES. SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED FROM LATE THIS MORNING THROUGH THIS EVENING FOR GUSTY WINDS AND BUILDING WAVES. A LOOSER PRESSURE GRADIENT WILL ALLOW WINDS TO SUBSIDE BELOW CRITERIA AFTER MIDNIGHT AND CONTINUE THROUGH THE REST OF THE WEEKEND. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KURIMSKI LONG TERM......AK AVIATION.......KIECKBUSCH MARINE.........KURIMSKI
Hazardous weather outlook, Nov 14, 2:38 AM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 238 AM CST SAT NOV 14 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150845- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 238 AM CST SAT NOV 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF SIGNIFICANT HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER STRONG SYSTEM TOWARD THE MIDDLE OF NEXT WEEK COULD BRING LOCALLY HEAVY RAINFALL AND WINDY CONDITIONS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-150845- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 238 AM CST SAT NOV 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF SIGNIFICANT HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF SIGNIFICANT HAZARDOUS WEATHER IS LOW. KURIMSKI/KALLAS
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.